On Generalized $q$-sakaguchi Type Functions


Abstract views: 63 / PDF downloads: 49

Authors

  • N. Shilpa PG Department of Mathematics, JSS College of Arts Commerce and Science, Ooty Road, Mysuru, Karnataka, India
  • S. Latha Department of Mathematics, Yuvaraja's College, University of Mysore, Mysuru, Karnataka, India

Keywords:

Analytic functions, $q$-calculus, Generalized Sakaguchi type function, Coefficient inequality

Abstract

The aim of the present paper is to study new subclasses of functions defined by using generalized sakaguchi type functions and the concept of $q$ derivative. The results investigated in this paper include coefficient inequalities, distortion inequalities, coefficient estimates etc.

Downloads

Published

15-03-2019

How to Cite

N. Shilpa, & S. Latha. (2019). On Generalized $q$-sakaguchi Type Functions. International Journal of Mathematics And Its Applications, 7(1), 155–160. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/277

Issue

Section

Research Article